Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, nausea, stomach pain. Knot in head due to calcification, bladder infection. Symptoms continued after medication

Hi my name is tammy, I recently been feeling a dull stabbing on my left side of my waist as well as the back area on da same side. Sunday I was n the er for headaches, nausea , fatgue and same stomach pain. They also did a ct and discovered a dollar coin size knot on my head was calcification and said I had a bladder infection . They gave me bactrum & tramadol...but im still experiencong the same symptons with mor nausea & vomiting then when it started. Im losing my appetite and having hot n cold episodes. Shud I go back to the er?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having Urinary Tract Infection(UtI).
It is good that your doctor hats started medicines.

I would suggest that you should get a Urine examination done(Routine/Microscopic and Culture/Sensitivity).
This will help to know the appropriate antibiotic for your infection.

You can take Domperidone 10 mg once a day for nausea along with an antacid like Omeprazole 40 mg.

Also drink lots of pure water daily.
Avoid spicy foods.

I hope this is helpful to you.
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor